# SDR MTNA20170614001

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 36,670 hours, 39,125 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Part time: 2,509 hours, 1,500 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE NR 2 ENGINE FIRE WARNING ANNUNCIATED. AN EMERGENCY WAS DECLARED. JUST BEFORE TOUCHDOWN, THE WARNING EXTINGUISHED. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE NR 5 ENGINE FIRE LOOP CONNECTOR ON THE NR 2 ENGINE WAS INSPECTED AND CLEANED. THE SUBSEQUENT OPERATIONAL CHECK WAS GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
